# SDR CA971007006

- Difficulty date: September 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: DSC252A40230
- Condition: Leaking
- Location: Brake Sys Hyd
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

(CAN) AIRCRAFT LOST HYDRAULIC FLUID WHILE TAXIING FROM NR1 SYSTEM. WHILE APPROACHING THE GATE AND USING HAND EMERGENCY BRAKE, THE NR2 SYSTEM STARTED TO DEPLETE. NO 3 FLEX BRAKE LINE FOUND LEAKING.
